Couldn't find what you looking for?

TRY OUR SEARCH!

I been off the depo shot for 3 1/2 months. Sept 3 will be 4 months. Now, I did get my period back. One in july 28-31 and then another this month August 4-8. Since I been off the depo I have been feeling really bad with horrible nausea, sore breasts, oily skin, pimple breakouts, mood swings It's like One minute I'm happy, I wanna cry, or slap the c**p out of someone, food craving, heart flutters, fast heartbeat, sweating a lot, anxiety like everything scares me or worries me even if I fart I think something is wrong lol, trouble sleeping Like it is either hard for me to fall asleep, or i wake up a lot during the night so i dont take naps during the day sometimes it helps, stomach movements which im sure is gas, and frequent bowel movements. The frequent bowel movements just started a couple days ago. Is this because my period is due in 7 days? It is not diarrhea. I have a bowel movement like 2 or three times a day. Not a lot, just soft stools. I have abdominal cramps as well like period cramps. This is what is scaring me because I don't know if frequent bowel movements are normal before my period, or if it is just the depo causing this? Or maybe ibs? I googled ibs, but i dont think thats it. I hope i am not a lone. Also, is it normal to still feel bad with my symptoms since I been off the shot for 3 1/2months? I mean any help would be greatly appreciated. I will never get that depo shot again. It really messed me up mentally and physically. Its my fault because i should have really done some research on this shot.

Loading...

no go see a doctor

Reply

Loading...